# SDR UALA2010042601389

- Difficulty date: April 25, 2010
- Submitted: May 14, 2010
- Operation: Air carrier
- Aircraft: N213UA
- Make and model: Boeing 777222
- Aircraft serial: 30219
- Aircraft time: 34,960 hours, 7,734 cycles
- Engine: Pwa PW4084
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Rod
- Condition: Bent
- Location: Thrust Reverser
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND RT ENG CROSS TIE SUPPORT ASSY ROD BENT, AND BOTH LEGS ATTACH BOLTS SHEARED.  REPLACED HOOP TIE SUPPORT ROD AND BOLTS.
